| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump did not alarm when the reservoir was empty and there was fracture on top of reservoir as well as buttons had to press more than once.The customer¿s blood glucose level was unknown at the time of the incident.The insulin pump will not be returned for analysis.